# SDR AC2A2021051140701

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N417AM
- Make and model: Bell 407
- Aircraft serial: 54446
- Aircraft time: 2,780 hours, 19,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inflation Sys
- Part number: 6475401
- Part serial: 13001
- Condition: No Test
- Location: Floats
- Part time: 2,268 hours, 16,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO PERFORM 36 MONTH INFLATION INSPECTION, FLOATS DID NOT INFLATE WHEN CABLE WAS ACTUATED AT CYCLIC CONTROL INPUT. MANUAL INFLATION WAS ACHIEVED BY PULLING AT VALVE CONTROL HEAD WHEN CABLE ATTACHES.
